| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.Physio determined that the cause of the reported issue was due to a loose battery pin in one of the battery wells.The kepnut for the battery pin was cross-threaded.Physio replaced the rear enclosure to resolve this issue, which contains a new grommet, kepnut and battery pin.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that their device powered off by itself during a patient event.This issue occurred when the 12 lead button was pressed.This issue is patient related; however there was no report of an adverse patient outcome.Physio-control contacted the customer in order to obtain additional information about both the patient and the event, however, the customer advised that no further details are available.